# SDR CA151006005

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 23,469 hours
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 310240101
- Condition: Failed
- Location: Hot Section
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER AN IN-FLIGHT SHUTDOWN INCIDENT. THE INCIDENT STARTED WITH A LOUD NOISE FROM THE ENGINE WITH A SUBSEQUENT TORQUE DROP AND INCREASE OF THE ENGINE TEMPERATURE. THE ENGINE WAS SHUTDOWN AND THE FLIGHT WAS CONTINUED AND COMPLETED ON ONE ENGINE. THE FCU AND ITS COUPLING WERE NOT RECEIVED WITH THE ENGINE.
